KIT | KIT-Bibliothek | Impressum | Datenschutz
Open Access Logo
URN: urn:nbn:de:swb:90-603051
DOI: 10.1007/JHEP09(2016)143
Zitationen: 29
Web of Science
Zitationen: 23

Gauge-independent renormalization of the 2-Higgs-doublet model

Krause, M.; Lorenz, R.; Mühlleitner, M.; Santos, R.; Ziesche, H.

Abstract (englisch):
The 2-Higgs-Doublet Model (2HDM) belongs to the simplest extensions of the Standard Model (SM) Higgs sector that are in accordance with theoretical and experimental constraints. In order to be able to properly investigate the experimental Higgs data and, in the long term to distinguish between possible models beyond the SM, precise predictions for the Higgs boson observables have to be made available on the theory side. This requires the inclusion of the higher order corrections. In this work, we investigate in detail the renormalization of the 2HDM, a pre-requisite for the computation of higher order corrections. We pay particular attention to the renormalization of the mixing angles α and β, which diagonalize the Higgs mass matrices and which enter all Higgs observables. The implications of various renormalization schemes in next-to-leading order corrections to the sample processes H± → W±h/H and H → ZZ are investigated. Based on our findings, we will present a renormalization scheme that is at the same time process independent, gauge independent and numerically stable.

Zugehörige Institution(en) am KIT Institut für Theoretische Physik (ITP)
Publikationstyp Zeitschriftenaufsatz
Jahr 2016
Sprache Englisch
Identifikator ISSN: 1029-8479, 1126-6708

KITopen-ID: 1000060305
Erschienen in Journal of high energy physics
Band 2016
Heft 9
Seiten Art.Nr.:143
Bemerkung zur Veröffentlichung Gefördert durch SCOAP3
Schlagworte NLO Computations
Nachgewiesen in Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft KITopen Landing Page